Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 93, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 24, 2014, 2:29 PM MDT for El Paso County, Colorado. It was in force for 29 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2014, 2:29 PM MDT (20:29 UTC)
- Expired
- Jun 24, 2014, 2:58 PM MDT
- In force
- 29 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 56 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 2:33 PM MDT | HAIL 0.75 | 1 E Falcon, CO | |
| Jun 24, 2:39 PM MDT | HAIL 1.5 | 2 Nne Falcon, CO | |
| Jun 24, 2:40 PM MDT | HAIL 1 | 2 E Falcon, CO | |
| Jun 24, 2:44 PM MDT | HAIL 1 | 2 Ne Falcon, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 2:11 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 373 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
131
WUUS55 KPUB 242029
SVRPUB
COC041-242115-
/O.NEW.KPUB.SV.W.0093.140624T2029Z-140624T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
229 PM MDT TUE JUN 24 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 315 PM MDT
* AT 228 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FALCON...OR
14 MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EASTERN COLORADO SPRINGS...FALCON...ELLICOTT...SCHRIEVER AFB AND
CIMARRON HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3888 10471 3901 10464 3899 10422 3868 10435
TIME...MOT...LOC 2028Z 285DEG 10KT 3893 10458
HAIL...1.00IN
WIND...60MPH
$$
KAM2 follow-up statements
756
WWUS55 KPUB 242041
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
241 PM MDT TUE JUN 24 2014
COC041-242115-
/O.CON.KPUB.SV.W.0093.000000T0000Z-140624T2115Z/
EL PASO CO-
241 PM MDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR CENTRAL EL PASO COUNTY...
AT 241 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FALCON...OR 16
MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EASTERN COLORADO SPRINGS...SCHRIEVER AFB AND ELLICOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3885 10465 3901 10455 3899 10422 3868 10435
TIME...MOT...LOC 2041Z 286DEG 10KT 3892 10454
HAIL...1.00IN
WIND...60MPH
$$
KAM404
WWUS55 KPUB 242058
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
258 PM MDT TUE JUN 24 2014
COC041-242107-
/O.CAN.KPUB.SV.W.0093.000000T0000Z-140624T2115Z/
EL PASO CO-
258 PM MDT TUE JUN 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EL PASO COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY AFTERNOON FOR SOUTHEAST COLORADO.
LAT...LON 3885 10465 3901 10455 3899 10422 3868 10435
TIME...MOT...LOC 2056Z 285DEG 10KT 3891 10448
$$
KAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 12:23 PM MDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 24, 12:23 PM MDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1223 PM MDT TUE JUN 24 2014 .UPDATE... ISSUED AT 1221 PM MDT TUE JUN 24 2014 ADJUSTED SHORT TERM FORECASTS WITH LATEST SURFACE OBSERVATIONS...RADAR AND SATELLITE DATA. LW UPDATE ISSUED AT 650 AM MDT TUE JUN 24 2014 UPDATED TO TWEAK POPS AND SKY COVERAGE BASED ON RECENT SAT AND RADAR TRENDS. STILL SEEING SOME ISOLD LTG IN KIOWA AND BACA COUNTIES...WHICH SHOULD WIND DOWN A BIT OVER THE NEXT COUPLE HOURS...THEN ON TO ANOTHER ROUND OF STORMS THIS AFTERNOON. ROSE && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 337 AM MDT TUE JUN 24 2014 ...MORE STRONG TO SEVERE STORMS TODAY... FAIR AMOUNT OF NOCTURNAL CONVECTION THIS MORNING...WITH ONE CLUSTER OVER NW KS AND ANOTHER MOVING INTO THE OK PANHANDLE. FORTUNATELY...STORMS ARE STAYING OUTSIDE OF OUR CWA SO FAR. THIS IS IN RESPONSE TO A DISTURBANCE MOVING THROUGH THE CENTRAL PLAINS. WV IMAGERY SHOWS A SECONDARY WAVE DEVELOPING OVER THE ROCKIES AS OF 330 AM LOCAL TIME. SO...WILL SEE SOME ISOLD TS POSSIBLE EARLY THIS MORNING OVER THE FAR ERN PLAINS AND THE RATON MESA AREA. NAM SHOWS EXPANDING COVERAGE THROUGH 18Z...BUT BELIEVE IT IS OVERDONE SO WILL STICK WITH LOW POPS. ANOTHER ROUND OF STORMS IS EXPECTED THIS AFTERNOON. PLENTY OF LOW LEVEL MOISTURE AROUND...AND BULK SHEARS ARE STILL RESPECTABLE. MAIN LIMITING FACTOR WILL BE SHORT-WAVE RIDGING WHICH COULD INHIBIT T- STORM DEVELOPMENT. NOT REALLY SEEING MUCH IN THE WAY OF DISTURBANCES MOVING THROUGH THE RIDGE...BUT WITH HE GOOD MOISTURE AROUND IT WONT TAKE MUCH TO GET STORMS GOING. BEST BET FOR SVR WX LOOKS TO BE EAST OF I-25...PARTICULARLY OVER KIOWA...BENT...PROWERS...AND BACA COUNTIES. CAPE IN THE 1500-2000 J/KG RANGE AND BULK SHEAR FROM 40-50 KTS WILL BE CONDUCIVE TO ORGANIZED STORMS WITH A FEW SUPERCELLS POSSIBLE. LARGE HAIL AND STRONG WINDS THE MAIN THREAT...BUT AGAIN A LOW GRADE TORNADO THREAT WILL BE POSSIBLE WITH ANY OF THE MORE ISOLATED OR STRONGER CELLS. STORMS WILL LIKELY ORGANIZE INTO SEVERAL CLUSTERS OR MCS'S THIS EVENING OVER THE SERN PLAINS. ROSE .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 337 AM MDT TUE JUN 24 2014 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE ON THE PLAINS WEDNESDAY AND THURSDAY... A MOIST AND UNSTABLE PATTERN WILL CONTINUE ON THE PLAINS WED AND THU. STRONG TO SVR STORMS WILL BE POSSIBLE ACROSS ALL OF THE PLAINS WED WHILE THE FAR E PLAINS WILL SEE THE BEST CHANCE OF STRONG TO SVR STORMS THU. THE PRIMARY THREATS WILL CONTINUE TO BE HAIL UP TO THE SIZE OF GOLFBALLS AND WINDS TO 70 MPH. OVER THE MTNS AND VALLEYS ONLY HIGH BASED ISOLD STORMS WILL BE POSSIBLE. THE CONVECTION WED EVENING MAY LAST INTO THE EARLY MORNING HOURS OF THU. FRIDAY...IT WILL WARM AND DRY OUT ONCE AGAIN. HOWEVER THERE IS A SLIGHT CHANCE THAT THE DRYLINE MAY BE ACTIVE OVER THE FAR E PLAINS LATE IN THE AFTERNOON AND EARLY EVENING. THE DRYLINE LOCATION WILL BE DEPENDENT ON THE SPEED OF A 50O MB TROUGH THAT WILL MOVE OVER THE REGION. THE REMAINDER OF THE FCST AREA WILL BE PRIMARILY DRY. HIGHS WILL BE WELL INTO THE 90S MOST OF THE PLAINS. A WEAK COOL FRONT IS EXPECTED TO CROSS THE PLAINS LATE FRI NITE/EARLY SAT MORNING. THIS FRONT WILL BRING SLIGHTLY COOLER AIR TO THE REGION SAT. ALTHOUGH SFC FLOW WILL BE UPSLOPE SAT...MSTR BEHIND THE BOUNDARY WILL BE LACKING...SO ISOLD POPS AT BEST FOR SAT AFTERNOON ACROSS THE REGION. SUNDAY INTO EARLY NEXT WEEK... ZONAL FLOW WILL BE TO THE NORTH OF THE REGION WITH WEAK UPSLOPE AT THE SFC. THIS WILL ALLOW FOR ISOLD STORMS OVER MAINLY THE PLAINS DURING THE EARLY AFTERNOON AND EVENING. MAX TEMPS WILL BE ABOUT 3 TO 6F ABOVE NORMAL. IT IS POSSIBLE BY MID WEEK NEXT WEEK IT MAY GET A BIT WETTER ONCE AGAIN AS ANOTHER CANADIAN HIGH BUILDS DOWN THE PLAINS. \/HODANISH && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1139 AM MDT TUE JUN 24 2014 MAIN AVN CONCERNS TODAY WILL AGAIN BE THE POTENTIAL FOR TS AT THE TERMINALS...PARTICULARLY KCOS AND KPUB. STORMS WILL BE MOST LIKELY FROM 20Z THROUGH 00Z THIS EVE. LOCALLY GUSTY WINDS AND SOME HAIL COULD ACCOMPANY THE STRONGER STORMS. DEPENDING ON THE EXTENT OF STORMS OVER THE PLAINS THIS EVE...THERE COULD BE AREAS OF LOW CIGS FOR WED MORNING...BUT PROBABILITY AT THIS TIME IS TOO LOW TO EXPLICITLY MENTION IN THE TAFS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...LW SHORT TERM...ROSE LONG TERM...HODANISH AVIATION...LW
Hazardous weather outlook, Jun 24, 1:58 PM MDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 158 PM MDT TUE JUN 24 2014 COZ058>089-093>099-252000- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 158 PM MDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER ROUND OF STRONG TO SEVERE STORMS IS EXPECTED THIS AFTERNOON. ALL STORMS TODAY WILL BE CAPABLE OF PRODUCING HAIL AND GUSTY WINDS IN ADDITION TO FREQUENT CLOUD TO GROUND LIGHTING. EAST OF INTERSTATE 25...A FEW STORMS THIS AFTERNOON THROUGH EARLY EVENING WILL LIKELY TURN SEVERE...AND BE CAPABLE OF PRODUCING HAIL TO GOLF BALL SIZE AND WIND GUSTS TO 60 MPH. THE TORNADO THREAT IS LOW BUT CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE EASTERN PLAINS BOTH WEDNESDAY AND THURSDAY. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREATS. ALL THUNDERSTORMS WILL PRODUCE COLORADO'S NUMBER ONE WEATHER THREAT...DEADLY CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER ALL OF SOUTHEAST COLORADO THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 24, 1:52 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 152 PM MDT TUE JUN 24 2014 COZ084-085-242015- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 152 PM MDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 215 PM MDT... AT 151 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR FALCON...OR 15 MILES NORTHEAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 25 MPH. HAIL TO HALF AN INCH IN DIAMETER HAS BEEN REPORTED WITH THIS STORM. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EASTERN COLORADO SPRINGS...FALCON...ELLICOTT...SCHRIEVER AFB...YODER AND CIMARRON HILLS. LAT...LON 3888 10469 3904 10458 3891 10416 3867 10433 TIME...MOT...LOC 1951Z 304DEG 22KT 3893 10456 KAM
Special weather statement, Jun 24, 1:57 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 157 PM MDT TUE JUN 24 2014 COZ077-079-081-083-242030- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO-WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- 157 PM MDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL 230 PM MDT... AT 157 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ROYAL GORGE...OR 37 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING EAST AT 55 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FLORENCE...ROYAL GORGE...PENROSE AND CANON CITY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3835 10541 3853 10534 3852 10496 3827 10507 TIME...MOT...LOC 1957Z 285DEG 49KT 3842 10528 LW
Special weather statement, Jun 24, 2:07 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 207 PM MDT TUE JUN 24 2014 COZ081-083-085-086-242045- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO-CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 207 PM MDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO... SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO AND SOUTHEASTERN FREMONT COUNTIES UNTIL 245 PM MDT... AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES WEST OF MIDWAY...OR 19 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING SOUTH AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHERN PUEBLO...FOUNTAIN...PUEBLO WEST...PINON...PENROSE... MIDWAY...PUEBLO RESERVOIR AND FORT CARSON. LAT...LON 3863 10509 3873 10482 3837 10431 3822 10500 TIME...MOT...LOC 2006Z 347DEG 13KT 3859 10499 KAM
Special weather statement, Jun 24, 2:21 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 221 PM MDT TUE JUN 24 2014 COZ088-242045- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 221 PM MDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAS ANIMAS COUNTY UNTIL 245 PM MDT... AT 221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES NORTHWEST OF TYRONE...OR 27 MILES NORTH OF TRINIDAD...MOVING EAST SOUTHEAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TYRONE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY AFTERNOON FOR SOUTHEAST COLORADO. LAT...LON 3747 10450 3766 10448 3770 10414 3737 10420 TIME...MOT...LOC 2021Z 276DEG 8KT 3757 10441 MW
Special weather statement, Jun 24, 2:26 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 226 PM MDT TUE JUN 24 2014 COZ084-085-242100- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 226 PM MDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 300 PM MDT... AT 225 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG THUNDERSTORM OVER FALCON...OR 14 MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 10 MPH. THIS STORM IS CURRENTLY PRODUCING NICKEL SIZE HAIL. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EASTERN COLORADO SPRINGS...FALCON...ELLICOTT...SCHRIEVER AFB AND CIMARRON HILLS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY AFTERNOON FOR SOUTHEAST COLORADO. LAT...LON 3891 10472 3903 10463 3901 10416 3867 10436 TIME...MOT...LOC 2025Z 289DEG 8KT 3892 10459 KAM
Local storm report, Jun 24, 2:27 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
227 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM HAIL 1 NNE FALCON 38.95N 104.61W
06/24/2014 M0.88 INCH EL PASO CO TRAINED SPOTTER
&&
MNThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:04 PM MDT | Severe Thunderstorm Warning | PUB | Otero, Pueblo | 26 min |
| Jun 23, 6:16 PM MDT | Special Weather Statement | PUB | Otero | 44 min |
| Jun 23, 7:19 PM MDT | Special Weather Statement | PUB | Bent | 26 min |
| Jun 23, 8:34 PM MDT | Special Weather Statement | PUB | Kiowa | 26 min |
| Jun 24, 12:55 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Jun 24, 1:38 PM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Jun 24, 1:52 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jun 24, 1:57 PM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| Jun 24, 2:07 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Jun 24, 2:21 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Jun 24, 2:26 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jun 24, 2:47 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| Jun 24, 3:01 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jun 24, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 52 min |
| Jun 24, 3:42 PM MDT | Special Weather Statement | PUB | Prowers | 33 min |
| Jun 24, 3:44 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jun 24, 4:22 PM MDT | Special Weather Statement | PUB | Baca | 38 min |
| Jun 24, 4:23 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jun 24, 4:28 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 3 hr |
| Jun 24, 4:42 PM MDT | Special Weather Statement | PUB | Teller | 48 min |
| Jun 24, 5:00 PM MDT | Flash Flood Warning | PUB | Teller | 2 hr |
| Jun 24, 5:00 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Jun 24, 5:01 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
| Jun 24, 5:04 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jun 24, 5:20 PM MDT | Areal Flood Advisory | PUB | Baca, Bent, Prowers | 115 min |
| Jun 24, 5:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 24, 5:24 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 24 min |
| Jun 24, 5:38 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
| Jun 24, 5:41 PM MDT | Special Weather Statement | PUB | Baca | 34 min |
| Jun 24, 5:53 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jun 24, 5:54 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 3 hr |
| Jun 24, 5:55 PM MDT | Special Weather Statement | PUB | Bent | 35 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.